# SDR FDEA200910233685

- Difficulty date: October 23, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 49,530 hours, 21,850 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 518B000002
- Part serial: 0557
- Condition: Stuck
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SLATS WOULD NOT EXTEND (STUCK), RAN QRH AND LANDED WITH 0/40 SLATS FLAPS W/OUT INCIDENT.  LANDED AT ABOUT 140 KIAS.  MOCC UPDATE SFCC'S 1 AND 2 INDICATE JAM.  NO OTHER FAULTS.  EVIDENCE OF LEAK AT INBD SLAT JACKSCREW.  EXTENDED SLATS WITHOUT FAULTS AND FOUND 5606 LEAKING FROM LT WING INBD SLAT, INBD JACKSCREW TRANSMISSION NR 2.  CHECKED NR 1 LT JACKSCREW SERVICING IAW AMM12-13-27, NO FLUID ADDED.  SUSPECT RESIDUAL FLUID FROM PREVIOUS SERVICING/FLUSHING.  CHECKED SYS TQ LIMITERS, FOUND RT SYS TRIPPED, LT SYS NORMAL.  CHECKED ALL LT AND RT JACKSCREW LOCKOUT INDICATORS.  FOUND LT 2,3,4,5,6 INDICATORS TRIPPED AND RT 1,2,5,6 INDICATORS TRIPPED.  RESET ALL TRIPPED JACKSCREW INDICATORS AND RT TQ LIMITER. OPERATED SYS SEVERAL TIMES WITH ENG DRIVEN PUMPS.  ALL CHECKED NORMAL, NO FAULTS ON SFCC'S, NO FAULTS ON SYS TQ LIMITERS AND NO FAULTS SET ON   JACKSCREW LOCK OUT INDICATOR.  RESET C/B'S AND CLOSED L/E JACKSCREW ACCESS PANELS.   REPLACED RT NR1, RT NR3, LT NR2, LT NR3, AND LT NR4 SLAT JACKSCREWS REF MM 27-84-22-4 AND OPS CHECK GOOD REF MM 27-84-00 PB 501.
